# SDR 07FDEA01100

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 71,172 hours, 24,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR NR 7 SPOOL FITTING HAS CRACK INDICATION.  REMOVED NR 7 SPOOL FITTING (BACK OF FITTING) IAW DC/MD10 SRM 51-33-01 VOL 11, PG 47.  LOCATED AND DRILLED NEW FITTING IAW DAC DWG AFA7132 REV B.  INSTALLED NEW  FITTING IAW DC/MD10 SRM 51-33-01 VOL11 PG 34.  SPOOL FITTING TO BE RIGGED ON N/R N00712.
